# SDR CA130805011

- Difficulty date: July 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED SEVERAL OCCURRENCES OF ENGINE NR 1 LOW PRESSURE LIGHT FLICKERING ON FOR A SPLIT SECOND AND OIL PRESSURE INDICATION FLUCTUATION BETWEEN 50-60 PSI WITH ALL OTHER PARAMETERS STABLE AND COMPARABLE TO ENGINE NR 2.  THE ALERT FLICKERED ON AND OFF.  TROUBLESHOOTING ONGOING.
